FDA: Auvi-Q epinephrine injection recalled

Posted in Latest News on October 30, 2015.

Under a voluntary recall, Sanofi US has recalled all Auvi-Q products on the market in both 0.15 mg and 0.3 mg because of suspected device malfunctions, the FDA announced this week. The product is available to hospitals, retailers and customers.

According to the FDA announcement, the product can deliver the wrong dosage. A patient experiencing allergic reaction could die if the proper dosage is not used.
For more information on lot numbers and product descriptions, see the FDA release:www.fda.gov/Safety/Recalls/ucm469980.htm



More Latest News

Attention Pharmacists: Florida HB423
March 13, 2017

ARNP’s and PA’s, if you have questions regarding the Florida House Bill 423 and how it affects you, this free, informative webinar is for you! Continue reading


Imagineering the Future of Pharmacy Regulation
March 2, 2017

The boards of pharmacy will elect officers and members of the NABP Executive Committee, review and vote on NABP policies, and guide the direction of the Association Continue reading